Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 22, 2011, 6:48 PM EDT for Fayette County, Greene County, Washington County, Pennsylvania. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 22, 2011, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Greene County, PA, Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 64 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:20 PM EDT | TSTM WND DMG | 1 Se Centerville, PA | MULTIPLE TREES DOWN ON DRIFTWOOD ROAD |
| Jul 22, 7:20 PM EDT | TSTM WND DMG | 2 Se Centerville, PA | MULTIPLE TREES DOWN ON DRIFTWOOD ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 5:37 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3887 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899 WUUS51 KPBZ 222248 SVRPBZ PAC051-059-125-222330- /O.NEW.KPBZ.SV.W.0170.110722T2248Z-110722T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 648 PM EDT FRI JUL 22 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA... NORTHEASTERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA... * UNTIL 730 PM EDT * AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARIANNA...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIANNA... JEFFERSON BORO... CALIFORNIA... CARMICHAELS... BROWNSVILLE... WALTERSBURG... NEMACOLIN... MASONTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4002 7971 3981 7984 3999 8027 4015 8018 TIME...MOT...LOC 2248Z 294DEG 15KT 4003 8012 $$
1 follow-up statement
199 WWUS51 KPBZ 222310 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 710 PM EDT FRI JUL 22 2011 PAC051-059-125-222330- /O.CON.KPBZ.SV.W.0170.000000T0000Z-110722T2330Z/ FAYETTE PA-WASHINGTON PA-GREENE PA- 710 PM EDT FRI JUL 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR GREENE...WASHINGTON AND FAYETTE COUNTIES... AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR MARIANNA...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIANNA... JEFFERSON BORO... WALTERSBURG... NEMACOLIN... MASONTOWN... CARMICHAELS... CALIFORNIA... BROWNSVILLE... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4002 7971 3981 7984 3999 8027 4015 8018 TIME...MOT...LOC 2309Z 292DEG 12KT 4003 8004 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:41 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 22, 6:41 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 641 PM EDT FRI JUL 22 2011 .SYNOPSIS... A THUNDERSTORM COMPLEX, MOVING EASTWARD THROUGH THE UPPER OHIO VALLEY CAN CAUSE DAMAGING WIND, HAIL, AND LOCALLY HEAVY RAIN. STAGNANT HIGH PRESSURE WILL MAINTAIN MUGGY CONDITIONS THIS WEEKEND, WITH ADDITIONAL THUNDERSTORMS POSSIBLE. A COLD FRONT WILL BRING SOME RELIEF FROM THE HUMIDITY BY TUESDAY. && .NEAR TERM /THROUGH SATURDAY/... HAVING COLLABORATED WITH SPC, HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR THE ENTIRE UPPER OHIO VALLEY. CONTINUE TO HAVE CONCERNS WITH LOCALLY HEAVY RAIN. AMOUNTS OVER 2 INCHES IN LESS THAN 3 HOURS MAY CAUSE FLOODING. THUNDERSTORM RAINS CAN CAUSE LATE NIGHT HAZE AND FOG IN THE HUMID SURFACE LAYER OVER NOW WET GROUNDS. DUE TO MORE CLOUDS AND CHANCES OF THUNDERSTORMS WITH COLD FRONT APPROACHING, EXPECT HIGH TEMPERATURES SATURDAY TO NOT BE SO HOT AS PREVIOUS DAYS...ALTHOUGH DEW POINT VALUES WILL REMAIN RELATIVELY UNCHANGED. WITH ONLY A FEW EASTERN OHIO COUNTIES EXPECTED TO APPROACH HEAT ADVISORY CRITERIA TOMORROW AFTERNOON...WILL HOLD OFF ON ANY HEADLINES AT THIS POINT...ESPECIALLY TO PREVENT CONFUSION WITH HEADLINES ALREADY IN EFFECT. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... WITH COLD FRONT EXTENDING ACROSS THE EASTERN GREAT LAKES SLOWLY DROPPING TO THE SOUTHEAST...SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MONDAY. HIGH TEMPERATURES WILL DROP 2-3 DEGREES EACH DAY DUE TO INCREASING CLOUD COVER WITH THE COLD FRONT...AND AT THIS POINT...HEAT ADVISORIES ARE NOT ANTICIPATED FOR THESE DAYS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... CONCUR WITH RECENT HPC GUIDANCE, BASED ON BLEND OF ECMWF AND GEFS MEAN MODEL OUTPUT, THAT HIGH PRESSURE, COMING EAST FROM THE PLAINS STATES, WILL INITIALLY PROVIDE LOWER HUMIDITY, LOWER SURFACE DEW POINTS, ACROSS THE UPPER OHIO VALLEY TUESDAY AND WEDNESDAY. HIGH TEMPERATURES WILL ALSO BE SLIGHTLY LOWER THAN ON PREVIOUS DAYS, BUT STILL A COUPLE DEGREES WARMER THAN NORMAL, JUDGING FROM GFS MOS. AS HIGH PRESSURE PASSES EAST TO THE ATLANTIC COAST, LOW LEVEL SOUTHWEST WINDS WILL RETURN HOTTER TEMPERATURES AND MORE HUMID CONDITIONS, HIGHER DEW POINTS, THURSDAY AND FRIDAY, AS INDICATED BY GFS MOS AND ECMWF MODEL OUTPUT. THIS SHOULD INTRODUCE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS, BUT NOT WORTH THE MENTION AT THIS JUNCTURE. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... BASED ON RECENT RADAR DATA, EXPECT THUNDERSTORM COMPLEXES WITH POTENTIAL IFR RESTRICTIONS IN HEAVY RAIN AND WIND GUSTS 35-50 KTS. HAIL ALSO POSSIBLE. THUNDERSTORM COVERAGE WILL LOWER TO ISOLATED LATE TONIGHT. HOWEVER EXPECT MVFR HAZE AND PATCHES OF IFR FOG THROUGH 14Z. THE REST OF DAYTIME SATURDAY, EXPECT LATE MORNING VISIBILITIES TO IMPROVE TO VFR WITH CUMULUS DEVELOPMENT THROUGH THE AFTERNOON. A NEARBY FRONT CAN INITIATE BANDS OF SCATTERED THUNDERSTORMS, WITH POSSIBLE RESTRICTIONS, IN THE HUMID, UNSTABLE AIR MASS INTO SATURDAY EVENING. OUTLOOK /SATURDAY NIGHT THROUGH WEDNESDAY/... EXPECT LATE NIGHT AND EARLY MORNING MVFR HAZE AND IFR FOG ALONG WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH MONDAY. EXPECT PREVALENT VFR TUESDAY AND WEDNESDAY. && .CLIMATE... DAILY RECORD HIGH TEMPERATURES JULY 22... PITTSBURGH 96 AT 157 PM TIED RECORD FROM 1933. PEAK HEAT INDEX 104. LAST TIME TEMPERATURE AS HOT AS 96 WAS ON AUGUST 15TH 1995. LAST TIME HOTTER THAN 96 WAS 100 ON JULY 15TH 1995. PITTSBURGH WARMEST LOW THIS DATE 75 FROM 1978. AS OF 7PM...THE LOW TEMPERATURE HAS BEEN 75...BUT THE TEMPERATURE MAY DROP BELOW 79 BY THE END OF THE DAY. ZANESVILLE OH TIED RECORD OF 96 FROM 1991. MORGANTOWN WV 96 BROKE RECORD 95 FROM 1957. JULY 23... PITTSBURGH PA 98 FROM 1933. ZANESVILLE OH 96 FROM 1991. MORGANTOWN WV 95 FROM 1991. LENGTH OF CLIMATE RECORDS... PITTSBURGH PA RECORDS BEGAN 1871, AT PIT INTL AIRPORT SINCE 1952. ZANESVILLE OH RECORDS BEGAN 1946. MORGANTOWN WV RECORDS BEGAN 1948. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 22, 5:49 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 549 PM EDT FRI JUL 22 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-232200- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 549 PM EDT FRI JUL 22 2011 ...SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORM RAINFALLS OVER 2 INCHES MAY CAUSE LOCALLY RAPID FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 22, 5:52 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
552 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL TRANSFER 41.33N 80.43W
07/22/2011 E0.75 INCH MERCER PA POP
&&
EVENT NUMBER PBZ1100976
TGREENLocal storm report, Jul 22, 5:55 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG FREEPORT 40.67N 79.69W
07/22/2011 ARMSTRONG PA FIRE DEPT/RESCUE
MULTIPLE TREES DOWN
&&
EVENT NUMBER PBZ1100977
RGLocal storm report, Jul 22, 6:11 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 WSW CLINTONVILLE 41.17N 79.96W
07/22/2011 VENANGO PA 911 CALL CENTER
TREE DOWN ON I-80
&&
EVENT NUMBER PBZ1100978
RGLocal storm report, Jul 22, 6:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
620 PM EDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG NORTH BUFFALO 40.76N 79.58W
07/22/2011 ARMSTRONG PA 911 CALL CENTER
FEW TREES DOWN
&&
EVENT NUMBER PBZ1100979
RGSpecial weather statement, Jul 22, 6:26 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
626 PM EDT FRI JUL 22 2011
PAZ014-021>023-073-222330-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-INDIANA PA-WESTMORELAND PA-
626 PM EDT FRI JUL 22 2011
...STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHEASTERN BUTLER...
NORTHEASTERN ALLEGHENY...NORTHERN WESTMORELAND...SOUTHERN ARMSTRONG
AND SOUTHWESTERN INDIANA COUNTIES...
AT 625 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM NATRONA
HEIGHTS TO 4 MILES SOUTHEAST OF NATRONA HEIGHTS TO PLUM...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SPRINGDALE... PLUM... PENN HILLS...
NEW KENSINGTON... NATRONA HEIGHTS... MONROEVILLE...
MURRYSVILLE... FREEPORT... LEECHBURG...
APOLLO... VANDERGRIFT... SALTSBURG...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4068 7916 4057 7908 4041 7917 4042 7988
4057 7980 4069 7988Special weather statement, Jul 22, 6:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
641 PM EDT FRI JUL 22 2011
PAZ029-031-075-222330-
FAYETTE PA-GREENE PA-WASHINGTON PA-
641 PM EDT FRI JUL 22 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GREENE...SOUTHERN
WASHINGTON AND WEST CENTRAL FAYETTE COUNTIES...
AT 638 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF DALLAS TO MARIANNA...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
BENTLEYVILLE... MARIANNA... SWARTS...
BROWNSVILLE... WALTERSBURG...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4011 8052 4012 8000 3994 7968 3993 8031
4003 8052The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:36 AM EDT | Excessive Heat Warning | PBZ | Allegheny, Beaver, Washington | 6 hr |
| Jul 22, 2:38 PM EDT | Flash Flood Warning | PBZ | Washington | 3 hr |
| Jul 22, 3:49 PM EDT | Special Weather Statement | PBZ | Washington | 26 min |
| Jul 22, 4:58 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
| Jul 22, 5:06 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 39 min |
| Jul 22, 5:08 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 37 min |
| Jul 22, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Washington | 63 min |
| Jul 22, 5:17 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 43 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Westmoreland | 41 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 47 min |
| Jul 22, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana, Westmoreland | 42 min |
| Jul 22, 6:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 45 min |
| Jul 22, 6:08 PM EDT | Areal Flood Warning | PBZ | Butler, Lawrence, Mercer | 2 hr |
| Jul 22, 6:15 PM EDT | Areal Flood Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 4 hr |
| Jul 22, 6:26 PM EDT | Special Weather Statement | PBZ | Westmoreland | 64 min |
| Jul 22, 6:41 PM EDT | Special Weather Statement | PBZ | Greene | 49 min |
| Jul 22, 7:39 PM EDT | Special Weather Statement | PBZ | Fayette, Greene | 66 min |
| Jul 22, 7:50 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 40 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.